# SDR DALA2019072604439

- Difficulty date: July 24, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,805 hours, 22,111 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(LOG 5786178) DURING FLIGHT THE SYSTEM A HYD QUANTITY WENT TO 0 DURING FLIGHT-SYSTEM A ENG DRIVEN PUMP INDICATED LOW PRESSURE-SHUT THE PUMP OFF IAW QRH. MAINTENANCE FOUND SYS A ELECTRIC MOTOR-DRIVEN PUMP ACTIVELY LEAKING. REMOVED AND REPLACED SYS A ELECTRIC MOTOR-DRIVEN PUMP REF AMM 21-11-21. OPS TEST OF ELECTRIC PUMPS GOOD.
